Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 14, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Aug 24, 2011, 11:50 PM EDT. It took effect at Aug 25, 2011, 2:00 AM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2011, 11:50 PM EDT (03:50 UTC)
- In effect from
- Aug 25, 2011, 2:00 AM EDT
- Expired
- Aug 26, 2011, 1:58 PM EDT
- In force
- 36 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
884 WHUS72 KMFL 250350 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1150 PM EDT WED AUG 24 2011 AMZ610-630-650-651-671-251800- /O.NEW.KMFL.SC.Y.0014.110825T0600Z-110826T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1150 PM EDT WED AUG 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. * WINDS AND WAVES: OVER THE ATLANTIC WATERS, WINDS WILL RAPIDLY INCREASE FROM 20 TO 25 KNOTS TONIGHT TO 25 TO 30 KNOTS WITH HIGHER GUSTS BY THURSDAY AFTERNOON. SEAS OVER THE ATLANTIC WATERS WILL RAPIDLY BUILD FROM 6 TO 8 FEET TONIGHT TO UP TO 12 FEET BY THURSDAY AFTERNOON. OVER BISCAYNE BAY AND LAKE OKEECHOBEE WATERS, WINDS WILL INCREASE FROM AROUND 20 KNOTS TONIGHT TO 20 TO 25 KNOTS BY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
743 WHUS72 KMFL 251912 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 312 PM EDT THU AUG 25 2011 AMZ610-630-650-651-671-260400- /O.CON.KMFL.SC.Y.0014.000000T0000Z-110826T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 312 PM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. * WINDS AND WAVES: OVER THE ATLANTIC WATERS...WINDS OF 20 TO 30 KNOTS WITH HIGHER GUSTS IN RAINBANDS ARE EXPECTED THROUGH LATE TONIGHT. SEAS OVER THE ATLANTIC WATERS FROM 9 TO 14 FEET THIS AFTERNOON AND EVENING ARE EXPECTED TO SLOWLY DECREASE TO 7 TO 11 FEET BY FRIDAY MORNING AS HURRICANE IRENE MOVES TO THE NORTH. OVER BISCAYNE BAY AND LAKE OKEECHOBEE WATERS...WINDS OF 20 TO 25 KNOTS WILL CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
049 WHUS72 KMFL 260123 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 923 PM EDT THU AUG 25 2011 AMZ610-630-650-651-671-260930- /O.CON.KMFL.SC.Y.0014.000000T0000Z-110826T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 923 PM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. * WINDS AND WAVES: OVER THE ATLANTIC WATERS...WINDS OF 25 TO 35 KNOTS WITH HIGHER GUSTS IN RAIN BANDS ARE EXPECTED THROUGH TONIGHT. SEAS OF 10 TO 14 FEET CAN BE EXPECTED. OVER BISCAYNE BAY AND THE LAKE OKEECHOBEE WATERS ...WINDS OF 20 TO 25 KNOTS WILL CONTINUE OVER NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
349 WHUS72 KMFL 260806 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 406 AM EDT FRI AUG 26 2011 AMZ670-261800- /O.EXB.KMFL.SC.Y.0014.000000T0000Z-110827T0000Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 406 AM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS OF 20 TO 30 KNOTS WILL PREVAIL. SEAS OF 10 TO 15 FEET CAN BE EXPECTED THIS MORNING BEFORE GRADUALLY SUBSIDING THIS AFTERNOON...BUT STILL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-671-261800- /O.EXT.KMFL.SC.Y.0014.000000T0000Z-110827T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 406 AM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS OF 20 TO 30 KNOTS WILL PREVAIL. SEAS OF 10 TO 15 FEET CAN BE EXPECTED THIS MORNING BEFORE GRADUALLY SUBSIDING THIS AFTERNOON...BUT STILL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-261800- /O.EXT.KMFL.SC.Y.0014.000000T0000Z-110826T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 406 AM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS AND WAVES: WINDS OF AROUND 20 KNOTS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
296 WHUS72 KMFL 261758 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 158 PM EDT FRI AUG 26 2011 AMZ650-651-670-671-270000- /O.CAN.KMFL.SC.Y.0014.000000T0000Z-110827T0000Z/ /O.NEW.KMFL.SC.Y.0015.110826T1800Z-110827T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 158 PM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS OF AROUND 20 KNOTS WITH HIGHER GUSTS WILL PREVAIL. SEAS OF 7 TO 9 FEET CAN BE EXPECTED THIS AFTERNOON GRADUALLY SUBSIDING TONIGHT...BUT STILL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-261900- /O.CAN.KMFL.SC.Y.0014.000000T0000Z-110826T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 158 PM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE WEST WIND HAS DIMINISHED TO BETWEEN 15 AND 20 KNOTS. THEREFORE, THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 24, 8:08 PM EDT, 3 hours 42 minutes earlier.
Area forecast discussion, Aug 24, 8:08 PM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
808 PM EDT WED AUG 24 2011
.AVIATION...WINDS WILL CONTINUE BACK THROUGH THE PERIOD AS THE
CENTER OF IRENE PASSES SOUTH FLORIDA THURSDAY AFTERNOON. DURING
THURS AFTERNOON IS WHEN DIRECTION WILL BACK THE FASTEST AS THE
STORM PASSES ITS CLOSEST POINT. SPEEDS WILL SLOWLY INC THROUGH THE
NIGHT AND CREEP UP INTO 20 TO 25 KT RANGE WITH GUSTS ABOVE 30 KTS.
SOME SHOWERS MAY EVEN PRODUCE GUSTS OF 35 TO 40KTS ALONG THE EAST
COAST DURING THE AFTERNOON. OVERALL CONDITIONS WILL MOSTLY VFR, BUT
MVFR AND IFR WILL BE POSSIBLE. /TINGLER
&&
.PREV DISCUSSION... /ISSUED 714 PM EDT WED AUG 24 2011/
PREVIOUS DISCUSSION...SENT 210 PM EDT...HURRICANE IRENE CURRENTLY
ON TRACK WITH THE NHC FCST AS IT MOVES TO THE NW ACROSS THE
SOUTHERN/CENTRAL BAHAMA ISLAND CHAIN. BASED ON THE FCST TRACK, IT
WILL MOVE INTO THE NORTHERN BAHAMAS ON THURSDAY. IRENE CONTINUES TO
BE A VERY LARGE SYSTEM AND THE WESTERN PORTIONS OF THE TROPICAL
STORM FORCE WINDS EXTEND OUT ABOUT 100-130NM FROM THE CENTER. THESE
WILL THEREFORE MOVE INTO THE PALM BEACH OFFSHORE ATLANTIC WATERS ON
THURSDAY AND THURSDAY NIGHT WITH POSSIBLE TROPICAL STORM FORCE GUSTS
OVER THE REMAINDER ATLANTIC WATERS EXCLUDING BISCAYNE BAY.
THEREFORE, A TROPICAL STORM WARNING IS IN EFFECT FOR THE PALM BEACH
OFFSHORE WATERS AND TROPICAL STORM WATCH FOR THE REMAINDER ATLANTIC
WATERS. THIS DOES NOT INCLUDE ANY PORTION OF BISCAYNE BAY OR THE
MAINLAND. HOWEVER, DUE TO THE LARGE WIND PERIPHERY THE E CST METRO
AREA COULD BE WINDY ON THURSDAY WITH A NORTH WIND OF 20 TO 25 MPH
EXPECTED. BOTH THE NAM AND GFS SHOW AN AREA OF SUBSIDENCE TO THE NW
OF IRENE AND THIS INDICATIVE ON WATER VAPOR IMAGERY. BY 06Z OR SO,
SOME OF THE OUTER BANDS COULD BEGIN AFFECTING THE REGION AND SO POPS
WILL INCREASE AT THAT POINT WITH BOTH MET AND MAV GIVING LIKELY POPS
FOR THURSDAY. THE TRICKY PART IS THAT SOME HISTORICAL TROPICAL
SYSTEMS HAVE GENERATED A LARGE SUBSIDENCE AIRMASS ON THE W SIDE OF
THE STORM SO S FL COULD ALSO BE RAINFALL FREE ON THURSDAY BUT AT
THIS TIME WILL GO CLOSE TO GUIDANCE SINCE THEY ARE IN GOOD
AGREEMENT. IN ADDITION, DUE TO THE PROXIMITY OF IRENE AN EAST TO
NORTHEAST SWELL WILL ALSO BEGIN TO AFFECT THE E CST BEACHES WITH AN
INCREASING THREAT FOR RIP CURRENTS.
AS IRENE MOVES OFF TO THE N AND NE OF S FL, THE WIND WILL BECOME
W-SW WITH ANY AFTERNOON CONVECTION THAT DEVELOPS TO AFFECT INTERIOR
AND E CST METRO REGION. IT COULD ALSO AFFECT TEMPERATURES, BUT THIS
WILL ALL DEPEND ON AMOUNT OF CLOUD COVER WITH THE ABUNDANCE OF
CONVECTION THAT MAY FORM. MEX GUIDANCE CURRENTLY IS SHOWING LOWER TO
MID 90S BUT COULD EASILY HAVE UPPER 90S OVER AT LEAST PARTS OF THE E
CST METRO AREA.
MARINE...NORTHEAST SURFACE WINDS WILL BEGIN TO INCREASE QUICKLY AND
SEAS WILL BECOME ROUGH IN RESPONSE TO THE APPROACH OF IRENE BY LATER
TONIGHT WITH TROPICAL STORM CONDITIONS ACROSS THE NORTHERN PORTIONS
OF THE ATLANTIC WATERS THURSDAY INTO THURSDAY NIGHT. MARINERS AND
BOATERS ACROSS SOUTH FLORIDA SHOULD CONTINUE TO MONITOR IRENE AND
KEEP ABREAST OF THE LATEST UPDATES ISSUED BY THE NATIONAL HURRICANE
CENTER AND THIS OFFICE. AS IRENE MOVES TO THE NORTH OF THE LOCAL
WATERS ON FRIDAY INTO SATURDAY, NORTH SWELLS MAY BEGIN TO AFFECT AT
LEAST PALM BEACH ATLANTIC WATERS. THIS WILL BE MONITORED OVER THE
NEXT FEW DAYS AS TO THE EXACT TRACK THAT IRENE TAKES.
FIRE WEATHER...NO PROBLEMS OR CONCERNS AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 80 89 77 93 / 30 60 50 40
FORT LAUDERDALE 80 89 78 92 / 40 60 40 40
MIAMI 79 89 78 92 / 40 60 40 40
NAPLES 76 92 77 92 / 10 30 20 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...TROPICAL STORM WATCH FOR COASTAL WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET
TO DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD
BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE
TERRITORIAL WATERS OF THE BAHAMAS.
TROPICAL STORM WARNING FOR WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...NONE.
&&
DISCUSSION/MARINE...15/JR
AVIATION/RADAR/FIRE...04/ATHazardous weather outlook, Aug 24, 6:10 PM EDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 610 PM EDT WED AUG 24 2011 FLZ063-066>075-168-172>174-251000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 610 PM EDT WED AUG 24 2011 ...TROPICAL STORM WARNING PALM BEACH WATERS OUT BEYOND 20 NM... ...TROPICAL STORM WATCH REMAINDER ATLANTIC WATERS... ...THUNDERSTORMS ATLANTIC WATERS AND EAST LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: NORTHEAST WINDS OF 15 TO 20 MPH WILL RESULT IN A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES OF PALM BEACH, BROWARD AND MIAMI-DADE COUNTIES. THUNDERSTORMS: THUNDERSTORMS ARE EXPECTED TO MOVE FROM THE BAHAMAS EASTWARD TOWARD THE EAST SOUTH FLORIDA COAST TONIGHT AND MOVE INLAND. THE PRIMARY IMPACTS FROM THE THUNDERSTORMS WILL BE LIGHTNING STRIKES, GUSTY WINDS, AND LOCALLY HEAVY RAINFALL. WIND: SUSTAINED SURFACE WINDS SHOULD INCREASE ACROSS THE ATLANTIC WATERS REACHING 25 TO 30 MPH WITH HIGHER GUSTS LATE TONIGHT. WAVE: SEAS ARE EXPECTED TO RAPIDLY BUILD ACROSS THE ATLANTIC WATERS TONIGHT REACHING 7 TO 9 FEET BEFORE DAY BREAK THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HURRICANE IRENE IS FORECAST BY THE NATIONAL HURRICANE CENTER TO MOVE NORTHWEST ACROSS THE CENTRAL AND NORTHERN BAHAMAS THROUGH THURSDAY AFTERNOON. IRENE IS A MAJOR CATEGORY THREE HURRICANE AND ADDITIONAL STRENGTHENING IS FORECAST. ALTHOUGH THE THREAT TO SOUTH FLORIDA HAS DIMINISHED, RESIDENTS AND VISITORS IN SOUTH FLORIDA ARE ADVISED TO STAY TUNED TO THE LATEST FORECAST UPDATES AS IRENE CONTINUES TO MOVE ACROSS THE BAHAMAS. NOW IS A GOOD TIME TO PREPARE IF YOU HAVE NOT ALREADY PREPARED FOR THIS HURRICANE SEASON. REFER TO READYSOUTHFLORIDA.ORG AND READY.GOV FOR A COMPREHENSIVE LIST OF HURRICANE PREPAREDNESS INFORMATION. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. INDIVIDUAL SPOTTERS THOUGH ARE ENCOURAGED TO REPORT HIGH WIND AND LOCALLY HEAVY RAINFALL CAUSING FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Aug 24, 8:34 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
834 PM EDT WED AUG 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM NON-TSTM WND GST 8 SSE KEY BISCAYNE 25.59N 80.10W
08/24/2011 M0 MPH AMZ651 FL C-MAN STATION
A PASSING SHOWER PRODUCED A WIND GUST OF 39 KNOTS.
&&
TINGLERSpecial weather statement, Aug 24, 9:24 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 924 PM EDT WED AUG 24 2011 FLZ073-074-250200- INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL 924 PM EDT WED AUG 24 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL MIAMI-DADE COUNTY * UNTIL 1000 PM EDT * AT 920 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG SHOWER NEAR PENNSUCO...AND MOVING SOUTHWEST AT 35 MPH. * THE STORM WILL AFFECT... PENNSUCO... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2566 8062 2575 8069 2594 8038 2590 8035 TIME...MOT...LOC 0123Z 051DEG 29KT 2589 8040 TINGLER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 9:24 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Aug 25, 4:24 AM EDT | Special Marine Warning | MFL | 51 min | |
| Aug 25, 5:04 AM EDT | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 63 hr |
| Aug 25, 5:11 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 25, 5:45 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 25, 6:14 AM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 25, 7:42 AM EDT | Special Marine Warning | MFL | 93 min | |
| Aug 25, 8:46 AM EDT | High Surf Advisory | MFL | Palm Beach | 29 hr |
| Aug 25, 9:07 AM EDT | Special Marine Warning | MFL | 53 min | |
| Aug 25, 10:00 AM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 25, 10:06 AM EDT | Special Marine Warning | MFL | 84 min | |
| Aug 25, 10:09 AM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Aug 25, 10:50 AM EDT | Special Marine Warning | MFL | 21 min | |
| Aug 25, 11:04 AM EDT | Special Marine Warning | MFL | 86 min | |
| Aug 25, 11:06 AM EDT | Special Marine Warning | MFL | 54 min | |
| Aug 25, 11:24 AM EDT | Special Marine Warning | MFL | 51 min | |
| Aug 25, 11:42 AM EDT | Special Weather Statement | MFL | Palm Beach | 63 min |
| Aug 25, 11:57 AM EDT | Special Marine Warning | MFL | 93 min | |
| Aug 25, 12:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 25, 12:24 PM EDT | Special Marine Warning | MFL | 66 min | |
| Aug 25, 1:19 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 25, 1:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 25, 1:38 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Aug 25, 1:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 25, 2:04 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 25, 2:33 PM EDT | Special Marine Warning | MFL | 87 min | |
| Aug 25, 3:00 PM EDT | Special Marine Warning | MFL | 90 min | |
| Aug 25, 3:59 PM EDT | Special Weather Statement | MFL | Palm Beach | 31 min |
| Aug 25, 4:25 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 25, 4:27 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Aug 25, 4:43 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 25, 5:08 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Aug 25, 6:03 PM EDT | Special Marine Warning | MFL | 57 min | |
| Aug 25, 6:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 25, 6:43 PM EDT | Special Marine Warning | MFL | 40 min |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.